How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

My prolactin level 1.700 had MRI no tumour. Worried sick

Customer Question

My prolactin level 1.700 had MRI no tumour. Worried sick what is cause 39 yr old women. My gp has no clue
Submitted: 11 months ago.
Category: Medical
Customer: replied 11 months ago.
Will it stop me having kids . Are I going to have oeoporosis
Customer: replied 11 months ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  Dr. Phil, MD replied 11 months ago.

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Expert:  Dr. Phil, MD replied 11 months ago.

any other medical issues norma?

Customer: replied 11 months ago.
None I am fine least though I was but clearly that's not the cause. These bloods were taken while I was fasting. Just don't know where to go from here. Any ideas or suggestions extremely worried
Customer: replied 11 months ago.
I have to go to work shortly s
Customer: replied 11 months ago.
any options
Customer: replied 11 months ago.
Are you still there
Expert:  Dr. Phil, MD replied 11 months ago.

Did you have an MRI of the pituitary or just a general MRI?

Customer: replied 11 months ago.
No it was pituary MRI had done with contrast
Expert:  Dr. Phil, MD replied 11 months ago.

I'm sorry so was your prolactin level low?

what meds do you take?

Expert:  Dr. Phil, MD replied 11 months ago.

just click send to reply